Journal article icon

Journal article

SUSCEPTIBILITY AND FLUCTUATIONS IN ISING FERROMAGNET

Publication status:
Published

Actions


Access Document


Authors


ABRAHAM, D More by this author
Journal:
PHYSICS LETTERS A
Volume:
A 43
Issue:
2
Pages:
163-164
Publication date:
1973
DOI:
ISSN:
0375-9601
URN:
uuid:2a5af2ca-2320-4ddb-b0af-ec914ca4c1ac
Source identifiers:
18045
Local pid:
pubs:18045

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP